# SDR YENA2023090101029

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 74,158 hours, 26,668 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2625, RDU-FLL. 'FORWARD CABIN HAS AN "OILY" SMELL, NOT NOTED IN MID OR AFT CABIN; ACCOMPLISHED INFO NOTICE 2017T-T015J PART B2 & TSM 05-50-810-831-A DETERMINED IS LEVEL 2 FOUND ROOT CAUSE APU DUE TO LOW OIL LEVEL & EVIDENCE OF OIL IN COMPRESSOR SECTION & DRAIN INTERNAL LEAK. SEE ITEM 2 FOR APU DEFERAL. ACCOMPLISHED LEVEL B REMOVAL OF CONTAMINATION IAW AMM21-00-00-615-803-A. VERIFIED WITH ENG 1 AND 2 BLEED CHECK GOOD. NO ODOR SMELL PRESENT IAW AMM71-00-00 A/C RETURN TO SERVICE.
